# SDR SB04145

- Difficulty date: October 16, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: PPG5893543109
- Part serial: 91171H3614
- Condition: Cracked
- Location: Cockpit
- Part time: 35,349 hours, 25,497 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1447 - EN ROUTE FROM PHL TO ATL, AT FL270, CAPTAIN REPORTED VIA ACARS THE L1 WINDSHIELD CRACKED.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO PRESSURIZATION PROBLEMS WERE ENCOUNTERED AND NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE L1 WINDSHIELD.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
